# SDR 2004FA0000242

- Difficulty date: February 6, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N622AM
- Make and model: Amtr ALARUSCH2T
- Aircraft serial: 201023
- Engine: Lyc O235*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WITH FULL FUEL TANKS AND THE AIRCRAFT ON THE GROUND AN AMOUNT OF FUEL (.5 GALLON +) WILL DRAIN FROM THE VENT OF THE LT FUEL TANK AFTER A FORWARD OR AFT MOVEMENT OF THE AIRCRAFT.  (GL13200305339)
